Title: IMPROVED QUANTITATIVE MEASURES OF ROBUSTNESS FOR MULTIVARIABLE SYSTEMS
Authors: CHEN, HG
HAN, KW
電控工程研究所
Institute of Electrical and Control Engineering
Issue Date: 1-Apr-1994
Abstract: Asymptotically stable linear systems subject to unstructured time varying perturbations are considered. Allowable perturbation bounds are obtained such that the perturbed systems remain stable. These bounds are derived iteratively by means of adjusting a sequence of Lyapunov matrices. In comparison with existing methods, less conservative quantitative measures of robustness are obtained.
URI: http://dx.doi.org/10.1109/9.286257
http://hdl.handle.net/11536/2546
ISSN: 0018-9286
DOI: 10.1109/9.286257
Journal: IEEE TRANSACTIONS ON AUTOMATIC CONTROL
Volume: 39
Issue: 4
Begin Page: 807
End Page: 810
Appears in Collections:Articles


Files in This Item:

  1. A1994NH60100012.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.